# SDR ASAA2015031310949

- Difficulty date: March 13, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 24,611 hours, 7,531 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 1271
- Condition: Failed
- Location: Fuel Qty
- Part time: 39,260 hours, 15,053 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUELING INDICATION C/B, P6-3A4, TRIPPED- NO FUEL INDICATION AT FUEL PANEL.  ACFT GROUNDED. FOUND TANK 1 REFUEL IND INOPERATIVE REF WDM 28-44-11 SH 2.  R & R NR 1 REFUEL QTY IND REF MM 28-41-61. PERFORMED GVI BEHIND P6-3 FOR CONTAMINATION OR DEFECTS, NONE NOTED.
